# SDR AU970444

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: CP6B1208
- Condition: Spalled
- Location: Eng Red Gr Box
- Component: Pwa
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE REDUCTION GEARBOX HAD EXCESSIVE METAL CONTAMINATION - CHIP DETECTOR LIGHT ILLUMINATED - INVESTIGATION FOUND LH AND RH NO10 BEARINGS SPALLED
